Alert archive / Mississippi / Severe Thunderstorm Warnings in 2002
Severe Thunderstorm Warning 558, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Dec 24, 2002, 2:45 AM CST for Jones County, Mississippi. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 24, 2002, 2:45 AM CST (08:45 UTC)
- Expired
- Dec 24, 2002, 3:15 AM CST
- In force
- 30 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Jones County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 24, 3:00 AM CST | Thunderstorm Wind 58 EG | Moselle, MS | Several large limbs were blown down in the area. |
NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 8:20 PM CST | Tornado Watch | SPC | 7 hr |
| Dec 24, 2:30 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 588 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 398 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 240845
SVRJAN
MSC067-240915-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
244 AM CST TUE DEC 24 2002
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JONES COUNTY IN SOUTHEAST MISSISSIPPI
* UNTIL 315 AM CST
* AT 244 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 9 MILES SOUTH OF ELLISVILLE...OR ABOUT 7 MILES
EAST OF PINE BELT AIRPORT...MOVING NORTHEAST AT 60 MPH.
* THE SEVERE THUNDERSTORM WILL...
MOVE THROUGH RURAL PORTIONS OF EASTERN JONES COUNTY AND CROSS
HIGHWAY 15
A TORNADO WATCH IS ALSO IN EFFECT. TORNADOES CAN DEVELOP SUDDENLY
FROM SEVERE THUNDERSTORMS.
DAMAGING WINDS...HEAVY RAIN AND HAIL ARE LIKELY. SEEK SHELTER IN A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.
LAT...LON 3146 8934 3143 8918 3154 8894 3182 8892
3172 8910What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 24, 2:10 AM CST, 35 minutes earlier.
Area forecast discussion, Dec 24, 2:10 AM CST, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 210 AM CST TUE DEC 24 2002 THE CHALLENGES OF THE FORECAST WILL BE THE EXITING OF THE SEVERE WEATHER AND SOME HEAVY RAINS EARLY THIS MORNING...FOLLOWED BY COLDER AIRMASS FOR TONIGHT INTO CHRISTMAS DAY...ALONG WITH SOME POSSIBLE SNOW FLURRIES FOR THE NORTH HALF. ANOTHER MAJOR TROUGH AXIS TO PASS THROUGH THE REGION AT THE FIRST OF THE WEEK. ON SATELLITE VAPOR IMAGERY A VIGOROUS SOUTHERN STREAM UPPER TROUGH WAS NOTED OVER THE THE SOUTHERN PLAINS WITH AN IMPRESSIVE SPEED MAX/A STRONG LOW LEVEL JET BRINGING IN GULF MOISTURE. AREA RADARS SHOWS THE MAIN LINE OF STRONG STORMS FROM NEAR VICKSBURG TO AROUND NATCHEZ. THE ACTIVITY WAS ADVANCING EASTWARD. ON THE SURFACE THE WARM FRONT EXTENDED FROM NEAR KESF TO SOUTH OF A KJAN-KMEI LINE...WHICH WAS ASSOCIATED WITH THE WAVE OVER SOUTHWEST MISSISSIPPI. SHORT-TERM: FOR TODAY AVN/ETA MODELS HAVE SOME DIFFERENCES ON THE EXITING OF THE SURFACE LOW...WITH THE ETA MODEL TAKING A MORE NORTHERLY ROUTE. ASSOCIATED COLD FRONT WILL EXIT THE FORECAST AREA BY EARLY THIS AFTERNOON WITH THE AVN MODEL BEING THE QUICKEST. WILL FOLLOW THE AVN MODEL MORE CLOSLY(SINCE IT SEEMS MOST REASONABLE)...PUTTING THE SURFACE LOW OVER EASTERN MISSISSIPPI EARLY THIS MORNING. THIS WILL PUT THE EAST/SOUTHEAST SECTIONS IN THE AREA OF POSSIBLE SEVERE CONVECTION FOR THIS MORNING BETWEEN 6AM AND NOON. BEFORE 6 AM WILL PROBABLY KEEP SEVERE CONVECTION EAST OF THE MISSISSIPPI RIVER...DEPENDING ON RADAR/WATCHES...MAINLY ALONG AND SOUTH OF INTERSTATE 20 BY THE TIME OF ISSUANCE. UPPER TROUGH WITH ASSOCIATED STRONG SPEED MAX WILL CONTINUE TO AFFECT THE EASTERN SECTIONS THIS MORNING AS FAR AS STRONG CONVECTION IS CONCERNED. WILL CONTINUE MORNING RAIN AND ISOLATED ELEVATED THUNDERSTORMS WEST OF THE FRONT. DURING THE AFTERNOON AREAS OF RAIN WILL CONTINUE AS THE CHANCES OF THUNDERSTORMS END. FOR TONIGHT THE UPPER TROUGH AXIS WILL MOVE ACROSS THE REGION WITH ANOTHER ROUND OF GOOD MEAN MOISTURE...WHICH WILL AFFECT THE NORTH HALF. A COOL AIRMASS WILL MOVE INTO THE REGION WITH THICKNESSES DIPPING FROM 532 TO 540. WILL FOLLOW THE AVN MEAN MOISTURE AND PUT A CHANCE OF LIGHT RAIN CHANGING TO SNOW FLURRIES EVERYWHERE EXCEPT FOR THE EAST/SOUTH(WHERE IT WILL STAY ONLY LIGHT RAIN). TEMPERATURES FOR TONIGHT SHOULD DROP TO NEAR 31 DEGREES ALONG AND N OF HIGHWAY 82 AND NEAR FREEZING DOWN TO I-20 SO WE DO NOT EXPECT ANY SNOW ACCUMULATIONS. THERE COULD BE A DUSTING IN GRASSY AREAS IN THE HIGHWAY 82 CORRIDOR FOR THE BIG DAY HOWEVER TEMPERATURES SHOULD RISE ABOVE FREEZING ALL AREAS DURING CHRISTMAS DAY AND NO TRAVEL IMPACT IS LIKELY. FOR CHRISTMAS DAY WILL KEEP A FEW FLURRIES EARLY IN THE NORTHEAST...ALONG WITH CLOUDS IN THE EAST/NORTHEAST. THE CLOUDS WILL COMPLETELY EXIT THE REGION DURING THE AFTERNOON. FOR CHRISTMAS NIGHT MOSTLY CLEAR SKIES WILL BE THE GENERAL RULE. AS FAR AS TEMPS AND POPS ARE CONCERN WILL MAKE MINOR ADJUSTMENTS TO MAV MOS NUMBERS. WILL MAKE FINAL CHANGES BASES ON RADAR/CURRENT WATCHES. EXTENDED DISCUSION...THURSDAY THROUGH MONDAY... A FAST-MOVING SHORTWAVE CLIPS THE REGION EARLY FRIDAY WITH MARGINAL MOISTURE AND ANOTHER CHANCE AT SOME FLURRIES WITH THE NEXT SIGNIFICANT SHORTWAVE COMING IN ACCORDING TO ENSEMBLES SUNDAY NIGHT OR NEXT MONDAY. AS NOTED BY THE DAY SHIFT THIS ONE WILL BEAR WATCHING FOR MORE TSRA AS THE SEESAW TEMPERATURES OF AN EL NINO WINTER PATTERN CONTINUE. WILL MAKE NO CHANGES TO THE EXTENDED. PRELIM NUMBERS JAN 056/031 046/026 048 4300 MEI 062/033 048/024 050 6300 .JAN... AR...NONE. LA...NONE. MS...NONE. 17
Hazardous weather outlook, Dec 23, 2:14 PM CST, 12 hours 31 minutes before
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 241200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 214 PM CST MON DEC 23 2002 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI...GENERALLY ALONG AND SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 55. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS EXTREME SOUTHEAST ARKANSAS AND THE REMAINDER OF CENTRAL AND SOUTHERN MISSISSIPPI...GENERALLY ALONG AND SOUTHWEST OF A LINE FROM GREENWOOD TO MERIDIAN. THE PRIMARY SEVERE WEATHER CONCERN WILL BE SIGNIFICANT DAMAGING THUNDERSTORM WINDS ABOVE 70 MILES AN HOUR AND TORNADOES. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT NORTHEAST OF THE LINE FROM GREENWOOD TO MERIDIAN. THE PRIMARY RISK WITH THESE STORMS WILL BE LARGE HAIL OR DAMAGING THUNDERSTORM WINDS ABOVE 60 MILES AN HOUR. TORNADOES ARE NOT LIKELY WITH THESE STORMS BUT THEY CAN NOT BE RULED OUT AT THIS TIME. A WARM FRONT WILL SURGE IN FROM THE GULF THIS AFTERNOON TO RAISE DEWPOINTS AND INCREASE HUMIDITY ACROSS THE AREA. THE FIRST IN A SERIES OF WEATHER SYSTEMS ALOFT WILL MOVE INTO THE REGION DURING LATE AFTERNOON TO INITIATE SCATTERED THUNDERSTORMS OVER MUCH OF THE AREA. STRONGER... POSSIBLY SEVERE STORMS...WILL DEVELOP TONIGHT AS A MORE VIGOROUS WEATHER SYSTEM MOVES INTO THE REGION. THE COLD FRONT AND LOW PRESSURE SYSTEM WILL APPROACH FROM THE WEST TONIGHT TO INCREASE LOW LEVEL WINDS AND INCREASE THE CHANCE OF SEVERE STORMS. ...FLOODING... FLOODING WILL BE POSSIBLE TONIGHT OVER NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS AND WEST MISSISSIPPI. PERIODS OF HEAVY RAIN CAN BE EXPECTED OVER MOST OF THE REGION TONIGHT. A WARM FRONT WILL MOVE IN FROM THE GULF LATER THIS AFTERNOON AND INCREASE HUMIDITY ACROSS THE AREA. SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP NEAR THE WARM FRONT THIS AFTERNOON AS IT LIFTS NORTH. RAINFALL CHANCES WILL BE HIGHEST OVER WESTERN ZONES. RAINFALL AMOUNTS IN EXCESS OF TWO INCHES WITH LOCALIZED AMOUNTS OF THREE TO FOUR INCHES IS EXPECTED TO PRODUCE FLOODING TONIGHT WEST OF A LINE FROM GRENADA MISSISSIPPI TO VICKSBURG TO BUDE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ...DAYS TWO AND THREE... SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE EAST MISSISSIPPI COUNTIES EARLY TUESDAY. THE PRIMARY SEVERE WEATHER CONCERN WILL BE DAMAGING THUNDERSTORM WINDS. A FEW STORMS MAY BE CAPABLE OF PRODUCING TORNADOES. A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT AND INTO EAST MISSISSIPPI AROUND DAYBREAK TUESDAY. STRONG SOUTHERLY WIND AHEAD OF THE FRONT AND SIGNIFICANT UPPER LEVEL SUPPORT WILL MAINTAIN THE CHANCE OF SEVERE THUNDERSTORMS INTO TUESDAY MORNING...GENERALLY EAST OF A LINE FROM COLUMBUS TO JACKSON TO COLUMBIA. THE STRONGEST FEATURES WILL MOVE TO THE EAST BY MIDDAY TUESDAY AND THE CHANCE OF SEVERE THUNDERSTORMS WILL END. ...DAYS FOUR THROUGH SEVEN... SNOW FLURRIES WILL BE POSSIBLE FRIDAY MORNING ACROSS SOUTHEAST ARKANSAS AND NORTH-CENTRAL MISSISSIPPI. NO ACCUMULATIONS ARE EXPECTED AT THIS TIME. ANOTHER STRONG COLD FRONT WILL APPROACH THE AREA SUNDAY NIGHT AND PRODUCE A CHANCE FOR STRONG THUNDERSTORMS SUNDAY NIGHT INTO MONDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Dec 24, 12:46 AM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1246 AM CST TUE DEC 24 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1215 AM DERMOTT AR FLOODING
12/24/02 CHICOT NUMEROUS STREETS UNDER
WATER.REPORTED BY CHICOT
COUNTY SHERIFFS OFFICE.
1235 AM BYRAM MS FLOODING
12/24/02 HINDS 5 INCHES OF STANDING
WATER AT THE INTERSECTION
OF BIG CREEK AND SOWELL
RD. REPORTED BY HAMM
RADIO.
1230 AM RICHLAND MS FLOODING
12/24/02 RANKIN BRADFORD AND WESTWIND
SUBDIVISION ARE FLOODED
AND ARE SANDBAGGING.
REPORTED BY LT.CHANCE.
1240 AM 1E OAK RIDGE LA FLOODING
12/24/02 MOREHOUSE HWY 134 EAST OF OAK RIDGE
UNDER WATER. REPORTED BY
MOREHOUSE COUNTY SHERIFFS
OFFICE.Local storm report, Dec 24, 1:02 AM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
102 AM CST TUE DEC 24 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1250 AM 3E GREENVILLE MS FLOODING
12/24/02 WASHINGTON PORTIONS OF HWY 82 UNDER
WATER.REPORTED BY
WASHINGTON COUNTY
SHERIFFS OFFICE.
1250 AM 3N GREENVILLE MS FLOODING
12/24/02 WASHINGTON LAKE FERGUSON RD UNDER
WATER. REPORTED BY
WASHINGTON COUNTY
SHERIFFS OFFICE.Local storm report, Dec 24, 1:58 AM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
158 AM CST TUE DEC 24 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0135 AM 2E WASHINGTON MS WIND DAMAGE
12/24/02 ADAMS NUMEROUS TREES DOWN,
PARTIAL BLOCKAGE OF HWY
84. REPORTED BY ADAMS
COUNTY EOC.
0125 AM DEER PARK LA 0.75 INCH HAIL
12/24/02 CONCORDIA REPORTED BY CONCORDIA
COUNTY EOC.Local storm report, Dec 24, 2:10 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
210 AM CST TUE DEC 24 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0155 AM FAYETTE MS 0.88 INCH HAIL
12/24/02 JEFFERSON NICKEL SIZE HAIL REPORTED
BY JEFFERSON COUNTY EOC.
0155 AM NATCHEZ MS 0.88 INCH HAIL
12/24/02 ADAMS NICKEL SIZE HAIL REPORTED
BY JEFFERSON COUNTY EOC.
0155 AM PORT GIBSON MS 0.88 INCH HAIL
12/24/02 CLAIBORNE NICKEL SIZE HAIL REPORTED
BY JEFFERSON COUNTY EOC.Local storm report, Dec 24, 2:32 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
232 AM CST TUE DEC 24 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0225 AM BROOKHAVEN MS 60 MPH WIND GUST
12/24/02 LINCOLN REPORTED BY POLICE AT
I-55 EXIT IN BROOKHAVEN.Local storm report, Dec 24, 2:41 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
241 AM CST TUE DEC 24 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0220 AM HAZLEHURST MS 70 MPH WIND GUST
12/24/02 COPIAH REPORTED BY COPIAH COUNTY
EMA.The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 8:07 PM CST | Tornado Warning | JAN | Lamar | 28 min |
| Dec 23, 8:20 PM CST | Tornado Warning | JAN | Forrest | 30 min |
| Dec 23, 9:05 PM CST | Flash Flood Warning | JAN | Bolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 7 more | 6 hr |
| Dec 23, 9:32 PM CST | Severe Thunderstorm Warning | JAN | Yazoo | 43 min |
| Dec 23, 10:56 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 29 min |
| Dec 23, 11:22 PM CST | Flash Flood Warning | JAN | Hinds, Rankin | 113 min |
| Dec 23, 11:50 PM CST | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 30 min |
| Dec 24, 12:31 AM CST | Flash Flood Warning | JAN | Adams, Claiborne, Copiah, Franklin, Jefferson | 3 hr |
| Dec 24, 12:41 AM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 29 min |
| Dec 24, 12:56 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 39 min |
| Dec 24, 1:17 AM CST | Severe Thunderstorm Warning | JAN | Adams | 38 min |
| Dec 24, 1:20 AM CST | Flash Flood Warning | JAN | Hinds, Rankin | 3 hr |
| Dec 24, 1:22 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 28 min |
| Dec 24, 1:24 AM CST | Severe Thunderstorm Warning | JAN | Jones | 31 min |
| Dec 24, 1:42 AM CST | Flash Flood Warning | JAN | Forrest, Jones, Lamar, Marion | 4 hr |
| Dec 24, 1:42 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 28 min |
| Dec 24, 1:45 AM CST | Severe Thunderstorm Warning | JAN | Simpson | 30 min |
| Dec 24, 1:50 AM CST | Severe Thunderstorm Warning | JAN | Franklin | 35 min |
| Dec 24, 2:02 AM CST | Severe Thunderstorm Warning | JAN | Copiah | 33 min |
| Dec 24, 2:06 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 39 min |
| Dec 24, 2:10 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 40 min |
| Dec 24, 2:12 AM CST | Severe Thunderstorm Warning | JAN | Lincoln | 38 min |
| Dec 24, 2:26 AM CST | Tornado Warning | JAN | Clarke | 29 min |
| Dec 24, 2:32 AM CST | Severe Thunderstorm Warning | JAN | Hinds | 33 min |
| Dec 24, 2:43 AM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 32 min |
| Dec 24, 2:50 AM CST | Severe Thunderstorm Warning | JAN | Lawrence | 30 min |
| Dec 24, 2:54 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis | 31 min |
| Dec 24, 2:58 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 17 min |
| Dec 24, 3:11 AM CST | Severe Thunderstorm Warning | JAN | Covington, Smith | 29 min |
| Dec 24, 3:18 AM CST | Severe Thunderstorm Warning | JAN | Marion | 32 min |
| Dec 24, 3:25 AM CST | Severe Thunderstorm Warning | JAN | Jasper, Jones | 30 min |
| Dec 24, 3:36 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 39 min |
| Dec 24, 3:43 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 42 min |
| Dec 24, 3:59 AM CST | Tornado Warning | JAN | Forrest | 21 min |
| Dec 24, 4:02 AM CST | Tornado Warning | JAN | Forrest | 18 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2002Every severe thunderstorm warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive.